Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 56, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Oct 25, 2011, 4:40 AM EDT. It took effect at Oct 25, 2011, 10:00 AM EDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2011, 4:40 AM EDT (08:40 UTC)
- In effect from
- Oct 25, 2011, 10:00 AM EDT
- Expired
- Oct 27, 2011, 5:00 AM EDT
- In force
- 43 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
087 WHUS73 KIWX 250840 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 440 AM EDT TUE OCT 25 2011 LMZ043-046-251645- /O.NEW.KIWX.SC.Y.0056.111025T1400Z-111027T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 440 AM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT WEDNESDAY NIGHT. * WINDS: SOUTH WINDS INCREASING TODAY TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...SHIFTING NORTHWEST TONIGHT. WINDS BECOMING NORTH WEDNESDAY AT 15 TO 20 KNOTS GUSTING TO 30 KNOTS...VEERING NORTHEAST AND DIMINISHING EARLY WEDNESDAY EVENING. * WAVES: BUILDING TO 3 TO 6 FEET TODAY...AND THEN INCREASING TO 6 TO 10 FEET WEDNESDAY. WAVES SUBSIDING WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
006 WHUS73 KIWX 251409 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1009 AM EDT TUE OCT 25 2011 LMZ043-046-252215- /O.CON.KIWX.SC.Y.0056.000000T0000Z-111027T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1009 AM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT... * WINDS: SOUTH WINDS INCREASING TODAY TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...SHIFTING NORTHWEST TONIGHT. WINDS BECOMING NORTH WEDNESDAY AT 15 TO 20 KNOTS GUSTING TO 30 KNOTS... VEERING NORTHEAST AND DIMINISHING EARLY WEDNESDAY EVENING. * WAVES: BUILDING TO 3 TO 6 FEET TODAY...AND THEN INCREASING TO 6 TO 10 FEET WEDNESDAY. WAVES SUBSIDING WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
209 WHUS73 KIWX 251906 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 306 PM EDT TUE OCT 25 2011 LMZ043-046-260315- /O.CON.KIWX.SC.Y.0056.000000T0000Z-111027T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 306 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT... * WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...SHIFTING NORTHWEST TONIGHT. WINDS BECOMING NORTH WEDNESDAY AT 15 TO 20 KNOTS GUSTING TO 30 KNOTS... VEERING NORTHEAST AND DIMINISHING EARLY WEDNESDAY EVENING. * WAVES: 3 TO 6 FEET TODAY...AND THEN INCREASING TO 6 TO 10 FEET WEDNESDAY. WAVES SUBSIDING WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KOCH
687 WHUS73 KIWX 260241 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1041 PM EDT TUE OCT 25 2011 LMZ043-046-261045- /O.CON.KIWX.SC.Y.0056.000000T0000Z-111027T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1041 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT. * WINDS: SOUTHWEST WINDS TO 15 KNOTS VEERING TO THE NORTHWEST BY DAYBREAK. NORTH WINDS TO 20 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS ON WEDNESDAY. THE WINDS WILL VEER NORTHEAST AND DIMINISH WEDNESDAY EVENING. * WAVES: 3 TO 5 FEET OVERNIGHT...INCREASING TO 6 TO 10 FEET WEDNESDAY. WAVES SUBSIDING WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
820 WHUS73 KIWX 260858 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 458 AM EDT WED OCT 26 2011 LMZ043-046-261700- /O.EXT.KIWX.SC.Y.0056.000000T0000Z-111027T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 458 AM EDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT THURSDAY. * WINDS: NORTH 15 TO 25 KNOTS. THE WINDS WILL VEER NORTHEAST AND DIMINISH TONIGHT. * WAVES: 3 TO 6 FEET BUILDING TO 5 TO 8 FEET THIS MORNING...THEN SUBSIDING TO 3 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
697 WHUS73 KIWX 261456 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1056 AM EDT WED OCT 26 2011 LMZ043-046-262300- /O.CON.KIWX.SC.Y.0056.000000T0000Z-111027T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1056 AM EDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. * WINDS: NORTH 10 TO 20 KNOTS. GUSTS TO 25 KNOTS ARE POSSIBLE. THE WINDS WILL VEER NORTHEAST AND DIMINISH TONIGHT. * WAVES: 3 TO 6 FEET...SUBSIDING TO 3 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
650 WHUS73 KIWX 261941 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 341 PM EDT WED OCT 26 2011 LMZ043-046-270345- /O.CON.KIWX.SC.Y.0056.000000T0000Z-111027T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 341 PM EDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. * WINDS: NORTH 10 TO 20 KNOTS. WINDS WILL VEER NORTHEAST AND DIMINISH TONIGHT. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
851 WHUS73 KIWX 270236 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1036 PM EDT WED OCT 26 2011 LMZ043-046-270900- /O.CON.KIWX.SC.Y.0056.000000T0000Z-111027T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1036 PM EDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. * WINDS: NORTH TO NORTHEAST WINDS 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 2:23 AM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Oct 25, 2:23 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 223 AM EDT TUE OCT 25 2011 .AVIATION... MUCH WARMER AIR WILL SURGE NORTHEAST TODAY. THE BEST LIFT SHOULD BE TO THE NORTH...BUT A SHOWER IS POSSIBLE OVER NORTHERN INDIANA ESPECIALLY LATE IN THE PERIOD AT SBN. INCREASED WIND SPEEDS AND ADDED LOW LEVEL WIND SHEAR GIVEN THE APPROACH OF A 65 KT LOW LEVEL JET. WINDS SHOULD INCREASE TO CLOSE TO 20 KNOTS WITH GUSTS NEAR 30. && .PREV DISCUSSION... /ISSUED 353 PM EDT MON OCT 24 2011/ SHORT TERM... TONIGHT THROUGH TUESDAY NIGHT... BRIEF BREAK IN ACTIVE PATTERN TO BEGIN THE SHORT TERM. SFC HIGH PRESSURE CENTERED OVER WESTERN GULF COAST STATES WITH RIDGE AXIS EXTENDING UP INTO ILLINOIS WILL BUILD INTO THE AREA THIS EVENING AND PROVIDE A PLEASANT NIGHT TONIGHT WITH SEASONABLE TEMPS. MORE PROGRESSIVE ZONAL FLOW BEHIND TODAYS SYSTEM WILL BRING A QUICK TRANSITION TO NEXT SFC LOW MOVING OUT OF THE ROCKIES AND INTO THE MID MS VALLEY. MODELS IN GOOD AGREEMENT IN SETTING UP FRONTAL BOUNDARY NORTH OF THE CWA ON TUESDAY...AIDED BY STRONG LOW LEVEL FLOW WITH 50+KT LLJ. DECENT ISENTROPIC ASCENT RIDING UP OVER FRONTAL BOUNDARY TO COMBINE WITH STRONG WAA IN SOUTH-CENTRAL LWR MI AND SUFFICIENT MOISTURE IN SUPPORT OF PRECIP DEVELOPMENT...LOOKING LIKE THIS WILL REMAIN NORTH OF THE AREA BUT WILL MAINTAIN LOW CHANCE POPS IN NORTHERN TIER OF COUNTIES FOR TUESDAY AFTERNOON. LEAD SHORT WAVE EXPECTED TO SHEAR OUT IN ZONAL FLOW LIMITING LARGE SCALE FORCING. THEN AS SFC BOUNDARY DROPS SOUTHWARD INTO THE CWA TUESDAY NIGHT MASS CONVERGENCE ALONG BOUNDARY WEAKENS SUBSTANTIALLY AS FLOW BECOMES MORE PARALLEL TO FRONT. THIS WILL LIMIT CHANCES OF ANY THUNDER WITH PRECIP AS WELL AS KEEP POPS IN HIGH CHANCE RANGE. WILL HANG ON TO ISOLATED THUNDER MENTION 00Z-06Z BUT GO WITH JUST SHRA 06-12Z WED. STRONG WAA ON TUESDAY WILL SEE TEMPS REACH UP TO 10F ABOVE NORMAL WITH L70S EXPECTED IN SW CWA. SIMILAR TREND FOR TUESDAY NIGHT AIDED BY CLOUD COVER WITH LOWS NEAR 50. LONG TERM... WEDNESDAY THROUGH MONDAY ACTIVE FAST NORTHERN STREAM FLOW WILL CONTINUE THROUGH THE LONG TERM PERIOD AS A POTENT UPPER JET REMAINS IN PLACE OVER THE NORTHERN PAC. THIS WILL SUPPORT MODERATE TEMPERATURE FLUCTUATIONS IN THE PERIOD WITH NUMBERS AVERAGING AT OR SLIGHTLY BELOW NORMAL IN THE PERIOD. THE MOST SIGNIFICANT SYSTEM IN THE PERIOD WILL BE THE WED SYSTEM...AS A RATHER STRONG NORTHERN STREAM WAVE ADVECTS EAST...SUPPORTING A ROUND OF STRONG MID TO HIGH CENTERED UPGLIDE NORTH OF SLOW MOVING SFC FRONT. OTHERWISE...CAA PROCESSES EXPECTED TO ENSUE WED...WITH SIG COOLER THERMAL FIELDS INTO THE AREA BY THUR. OTHERWISE...FAST MOVING NORTHERN STREAM SYSTEMS EXPECTED TO IMPACT MAINLY THE NORTHERN GREAT LAKES. FORECAST MODELS ARE GENERALLY IN GOOD AGREEMENT THROUGH THE PERIOD WITH SOME TIMING/AMPLITUDE DIFFERENCE PER NORTHERN STREAM WAVES SAT AND SUN INTO MON. CONSENSUS BLEND HANDLES ALL CONCERN PER TEMPS...WITH A BIAS TOWARD THE DGEX AND ECMWF...WHICH ARE PREFERRED GIVEN THE FAST NW FLOW PATTERN. WED-THU...LINGERING PRIMARY WAVE PRECIP POSSIBLE IN THE MORNING...MAINLY EAST. ATTENTION TURNS TOWARD AND EJECTING NW FLOW UPPER WAVE WHICH WILL SUPPORT INCREASED REFLECTED HIGH CENTERED LIFT INTO THE SOUTHERN FA LATE...SPREADING NORTH INTO THE EVENING. HAVE RAISED POPS IN THE PERIOD IN LINE WITH NEARLY ALL GUIDANCE...ESP GIVEN CONCERNS ON SLOWER SOUTHWARD FRONTAL SAG. BEST CHANCE FOR RAIN AREA EXPECTED TO RESIDE SOUTH OF US 24 /MAINLY OVERNIGHT WED/...ESP GIVEN LL DRYING PER DEEPENING NORTHERLY FLOW OVER NORTHERN AREA. LONG FETCH CAA OVER LAKE MI WITH H85 TEMPS FALLING TO -3 TO -4C WILL SUPPORT AN INCREASED CHANCE FOR LAKE INDUCED RAIN SHOWERS WED NIGHT INTO THUR. HAVE RETAINED POPS NW ZONES THROUGH THUR GIVEN LAKE EFFECT SHOWER THREAT. OTHERWISE...MUCH COOLER TEMPS ON TRACK INTO THUR...WITH A SLOW WARMING TREND INTO THE WEEKEND. FRI-MON...FAST NW FLOW WILL SUPPORT 1-2 DISTURBANCES INTO THE REGION. OPTED FOR A DRY FORECAST THROUGH MOST OF THE PERIOD GIVEN COMPLICATED FLOW OVER THE NORTHERN PAC SUPPORTING LOW CONFIDENCE IN WAVE SPEED/AMPLITUDE/TRACK. THE STRONGEST SIGNAL FOR PRECIP CONTINUES TO BE IN THE FRIDAY NIGHT PERIOD AND HAVE RETAINED A LOW CHANCE FOR RAIN SHOWERS...SUPPORTING FORECAST CONSISTENCY. IMPARTED A SLOW WARMING TREND THROUGH MON...WITH HIGHS BACK TO AROUND NORMAL BY SUN-MON. STILL SOME UNCERTAINTY PER FLOW DETAILS BY SUN-MON...WITH RAIN A POSSIBILITY IF A SOLUTION MORE LINE WITH THE ECMWF MATERIALIZES...BUT WILL SHY FROM ITS SOLUTION FOR NOW GIVEN ITS UNIQUE PROG OF A CUT OFF SW CONUS DISTURBANCE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...LOGSDON LONG TERM...JC AVIATION...SKIPPER
Hazardous weather outlook, Oct 24, 4:37 PM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 437 PM EDT MON OCT 24 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-252045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 437 PM EDT MON OCT 24 2011 /337 PM CDT MON OCT 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT. OTHERWISE NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-252045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 437 PM EDT MON OCT 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY TUESDAY THROUGH WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.